Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 36, Number 2

All articles in this issue are freely accessible.

Noncancellative congruences on $N$-semigroups
Robert P. Dickinson.
Proc. Amer. Math. Soc. 36 (1972), 317-325
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308297
Nonnegative matrices whose inverses are $M$-matrices
Thomas L. Markham.
Proc. Amer. Math. Soc. 36 (1972), 326-330
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309970
Some homological results on certain finite ring extensions
R. Raphael.
Proc. Amer. Math. Soc. 36 (1972), 331-335
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308103
Embedding of modules over Gorenstein rings
Hans-Bjørn Foxby.
Proc. Amer. Math. Soc. 36 (1972), 336-340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309930
The existence of certain ultra-filters on $N$ and a conjecture of Graham and Rothschild
Neil Hindman.
Proc. Amer. Math. Soc. 36 (1972), 341-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0307926
Quartics over $GF(2^{n})$
Philip A. Leonard and Kenneth S. Williams.
Proc. Amer. Math. Soc. 36 (1972), 347-350
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308088
Automorphisms and derivations of incidence algebras
Kenneth Baclawski.
Proc. Amer. Math. Soc. 36 (1972), 351-356
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313133
Primitive group rings
Edward Formanek and Robert L. Snider.
Proc. Amer. Math. Soc. 36 (1972), 357-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308178
An internal characterization of the prime radical of a Jordan algebra
Chester Tsai.
Proc. Amer. Math. Soc. 36 (1972), 361-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313343
A theory of grade for commutative rings
S. Floyd Barger.
Proc. Amer. Math. Soc. 36 (1972), 365-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308106
A splitting theorem for algebras over commutative von Neumann regular rings
William C. Brown.
Proc. Amer. Math. Soc. 36 (1972), 369-374
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0314887
Endomorphism rings of reduced complete torsion-free modules over complete discrete valuation rings
Wolfgang Liebert.
Proc. Amer. Math. Soc. 36 (1972), 375-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310019
Certain m.o.l.s. as groups
Judith Q. Longyear.
Proc. Amer. Math. Soc. 36 (1972), 379-384
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0307943
Completely cyclic injective semilattices
C. S. Johnson and F. R. McMorris.
Proc. Amer. Math. Soc. 36 (1972), 385-388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310111
A role for doubly stochastic matrices in graph theory
D. J. Hartfiel and J. W. Spellmann.
Proc. Amer. Math. Soc. 36 (1972), 389-394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316296
Sequences not containing an infinite arithmetic progression
Samuel S. Wagstaff.
Proc. Amer. Math. Soc. 36 (1972), 395-397
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308074
Compactness in topological tensor products and operator spaces
J. R. Holub.
Proc. Amer. Math. Soc. 36 (1972), 398-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0326458
Existence theorems for sum and product integrals
Jon C. Helton.
Proc. Amer. Math. Soc. 36 (1972), 407-413
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313459
Matrix summability in amenable semigroups
Peter F. Mah.
Proc. Amer. Math. Soc. 36 (1972), 414-420
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313674
Coreflexive and somewhat reflexive Banach spaces
James R. Clark.
Proc. Amer. Math. Soc. 36 (1972), 421-427
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308748
The $p$-classes of a Hilbert module
James F. Smith.
Proc. Amer. Math. Soc. 36 (1972), 428-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310655
A planar face on the unit sphere of the multiplier space $M_{p}$, $1<p<∞$
Charles Fefferman and Harold S. Shapiro.
Proc. Amer. Math. Soc. 36 (1972), 435-439
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308669
A characterization of Hilbert modules
George R. Giellis.
Proc. Amer. Math. Soc. 36 (1972), 440-442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320763
On a geometric condition related to boundedly complete bases and normal structure in Banach spaces
P. Casazza.
Proc. Amer. Math. Soc. 36 (1972), 443-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315409
A new characterization of separable GCR-algebras
Trond Digernes.
Proc. Amer. Math. Soc. 36 (1972), 448-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310656
Simultaneous extensions from discrete subspaces
H. Banilower.
Proc. Amer. Math. Soc. 36 (1972), 451-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0319138
On the individual ergodic theorem for positive operators
Ryōtarō Satō.
Proc. Amer. Math. Soc. 36 (1972), 456-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308820
Periodic solutions of small period of systems of $n$th order differential equations
Klaus Schmitt.
Proc. Amer. Math. Soc. 36 (1972), 459-463
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310351
Approximation by rational functions on Riemann surfaces
M. Goldstein and J. L. Walsh.
Proc. Amer. Math. Soc. 36 (1972), 464-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313518
A variational problem for submanifolds of Euclidean space
Joseph A. Erbacher.
Proc. Amer. Math. Soc. 36 (1972), 467-470
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309020
On the continuity of best polynomial approximations
S. J. Poreda.
Proc. Amer. Math. Soc. 36 (1972), 471-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316717
On a class of close-to-convex functions
H. Silverman.
Proc. Amer. Math. Soc. 36 (1972), 477-484
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313494
Differentiation of interval functions
Gunnar Schröder.
Proc. Amer. Math. Soc. 36 (1972), 485-490
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0311085
A differential equation of Lurie type
T. A. Burton.
Proc. Amer. Math. Soc. 36 (1972), 491-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310334
On mixing measures for axiom A diffeomorphisms
Karl Sigmund.
Proc. Amer. Math. Soc. 36 (1972), 497-504
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309155
On certain convolution inequalities
Lars Inge Hedberg.
Proc. Amer. Math. Soc. 36 (1972), 505-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0312232
Spectral radius of an absolutely continuous operator
Arnold Lebow.
Proc. Amer. Math. Soc. 36 (1972), 511-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308827
Maximal weak-$^{∗} $ Dirichlet algebras
Paul S. Muhly.
Proc. Amer. Math. Soc. 36 (1972), 515-518
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0317056
Kronecker sets and metric properties of $M_{0}$-sets
Robert Kaufman.
Proc. Amer. Math. Soc. 36 (1972), 519-524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310540
Time dependent nonlinear Cauchy problems in Banach spaces
W. E. Fitzgibbon.
Proc. Amer. Math. Soc. 36 (1972), 525-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0308539
Toeplitz operators and differential equations on a half-line
J. W. Moeller.
Proc. Amer. Math. Soc. 36 (1972), 531-534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315517
A new proof of a theorem on quasitriangular operators
Glenn R. Luecke.
Proc. Amer. Math. Soc. 36 (1972), 535-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0306972
Selection of representing measures for inner parts
Peter D. Taylor.
Proc. Amer. Math. Soc. 36 (1972), 537-542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0312196
A symmetric star body that tiles but not as a lattice
Sherman K. Stein.
Proc. Amer. Math. Soc. 36 (1972), 543-548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0319058
Universal regressive isols
Joseph Barback.
Proc. Amer. Math. Soc. 36 (1972), 549-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313038
An extremal property of independent random variables
Steven Rosencrans and Stanley Sawyer.
Proc. Amer. Math. Soc. 36 (1972), 552-556
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0312566
On the lower bound of the number of real roots of a random algebraic equation with infinite variance. II
G. Samal and M. N. Mishra.
Proc. Amer. Math. Soc. 36 (1972), 557-563
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0315785
Kernels of representations and group extensions
I. Schochetman.
Proc. Amer. Math. Soc. 36 (1972), 564-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320222
Homotopy for functors
Ming Jung Lee.
Proc. Amer. Math. Soc. 36 (1972), 571-577
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0334212
Compact independent sets and Haar measures
Colin C. Graham.
Proc. Amer. Math. Soc. 36 (1972), 578-582
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0313447
Complexes with the disappearing closed set property
Vyron M. Klassen.
Proc. Amer. Math. Soc. 36 (1972), 583-585
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309118
Two examples on preimages of metric spaces
N. Noble.
Proc. Amer. Math. Soc. 36 (1972), 586-590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310840
Concerning completable Moore spaces
G. M. Reed.
Proc. Amer. Math. Soc. 36 (1972), 591-596
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309074
A classification of the structurally stable contracting endomorphisms of $S^{1}$
Louis Block and John Franke.
Proc. Amer. Math. Soc. 36 (1972), 597-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309154
The subcontinua of a dendron form a Hilbert cube factor
James E. West.
Proc. Amer. Math. Soc. 36 (1972), 603-608
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0312449
Regularity of group valued Baire and Borel measures
K. Sundaresan and Peter W. Day.
Proc. Amer. Math. Soc. 36 (1972), 609-612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0306441
Characterizing topologies by functions
Melvin C. Thornton.
Proc. Amer. Math. Soc. 36 (1972), 613-614
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309055
Condition for a function space to be locally compact
R. V. Fuller.
Proc. Amer. Math. Soc. 36 (1972), 615-617
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0375217
An empty inverse limit
William C. Waterhouse.
Proc. Amer. Math. Soc. 36 (1972), 618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0309047
$Λ(p)$ sets and Sidon sets
Samuel E. Ebenstein.
Proc. Amer. Math. Soc. 36 (1972), 619-620
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310551
American Mathematical Society